# SDR ASAA2021011233866

- Difficulty date: January 12, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,489 hours, 5,853 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT ILLUMINATED.  GROUNDED-YES.  PERFORMED BITE TEST OF WHCU, REF B737-900 FIM 30-41 TASK 801.  FOUND LT FWD WINDOW SENSOR FAULT.  ACTIVATED OVERRIDE MODE ON WHCU.  OVERHEAT LIGHT IS OUT AND OPERATES NORMAL, REF FIM 30-41 TASK 812 AND B737-900 AMM 30-41-11.
